# SDR GTIA201312191076

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 3,828 hours, 1,737 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4F, 26F, 30D LIFE VEST STRAP INOPERATIVE.  R & R SAID SEATS LIFE VEST BOX ASSY IAW AMM.
